Optive eye drops after Lasik eye surgery

 

 

Submitted by Anonymous (not verified) on Fri, 07/01/2016 - 13:11
Country
Norway
Age
23
Gender
Female
Did you perform any surgery for the eyes?

Lasik Eye Surgery

Cataract Eye Surgery

Retinal Detachment Surgery

Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?

SpersadexCo Eye Drops

Optive plus Eye Drops

Teargel at night

Do you use any eye drops?
Yes

Question

 

 

Hi,

I had excimer Lasix 20years ago, cataract op in Feb and March. I suffer from extremely dry eye in right eye. Had a severe sticky red and swollen lids in right eye 2 months after op. SpersadexCo helped to clear after the cause.

I go for 6 months checkup as I also have retinal detachment. Left eye the same, not as severe - also course of SpersadexCo.

Right eye started again, SpersadexCo brings immediate relief. Right eye burns, stings, bottom lid swells. Use natural tears. This brings no relief.

Dr has now prescribed Optive Plus and tear gel at night. I used this since last weekend. Eyes were fine for 5 days, then right eye became 'sticky' at night, blurred, swollen lids etc.

I got the advise to smear the tear gel around my eyes, but this resulted in an irritation and redness, burning

Could the drops and gel have an effect on my lids if come in contact?

 

 

For the past 6 weeks our building is in 'repairs'. Breaking through walls for doors, gas-burning of paint from doors and windows, painting, etc.

Could this also contribute to the dry/allergy eye(right eye is really bad) I do not put any eye makeup on for fear of swelling after wards.
 
Thanks

Answer

Thanks for your question

Most likely you have blepharitis which is inflammation of the eyelid. One if its complication is dry eyes. There are many ways to treat blepharitis. Such as lid hygiene, oral medications and eye drops.

There are many articles about blepharitis in our website you can read them. Please don't hesitate to ask any further questions.

 

 

More Questions